# SDR ASOA20130227270

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 23,715 hours, 18,812 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: P2834
- Condition: Dirty
- Location: Mlg
- Part time: 23,715 hours, 18,812 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF RECEIVED A LG AIR/GROUND FAIL MESSAGE ON EICAS.  GEAR WOULD NOT COME UP AND THE LEVER WAS LOCKED DOWN.  CLEANED CONNECTOR AND INSTALLED CONNECTOR P2834.  PERFORMED OCF AND CONFIRMED FIX.
